NUROFEN EXPRESS 256MG TABLETS

Nurofen Express 256mg Tablets are absorbed up to twice as fast as standard ibuprofen to help provide fast pain relief

Product Features

  • Fast, effective pain relief
  • Contains sodium ibuprofen
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu symptoms fever

Available in: 12s, 16s

Product Description

Headache, fever and aches and pains can strike at any time. Don’t let them slow you down for long.

Nurofen Express 256mg Tablets contain sodium ibuprofen, which has anti-inflammatory properties that’s effective for mild to moderate aches and pains. The sodium formulation is absorbed into your bloodstream up to twice as fast as standard ibuprofen.

Help get fast pain relief with Nurofen Express Tablets and get on with your day.

Sodium Ibuprofen Dihydrate 256mg (equiv. Ibuprofen 200mg). Contains Carmellose Sodium, Xylitol, Sucrose. Please see product leaflet for full list of details.

Adults and children from 12 years: Take 1 or 2 tablets with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 6 tablets in 24 hours).
Do not give Nurofen Tablets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years
For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs)
•Have severe liver or kidney problems • Have severe heart problems
• Are in the the last 3 months of pregnancy.
• Are under 12 years old
• For detailed warnings, please refer to the product leaflet